Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The solution spaces for integral equations of the scattering theory
HTML articles powered by AMS MathViewer

by Ergun Ar PDF
Bull. Amer. Math. Soc. 73 (1967), 663-665
References
    1. Ergun Ar, On the low frequency acoustical scattering of a plane wave from a soft spindle at nose-on incidence, Quart. Appl. Math, (to appear).
  • Ergun Ar and R. E. Kleinman, The exterior Neumann problem for the three-dimensional Helmholtz equation, Arch. Rational Mech. Anal. 23 (1966), 218–236. MR 203064, DOI 10.1007/BF00253158
  • R. E. Kleinman, The Dirichlet problem for the Helmholtz equation, Arch. Rational Mech. Anal. 18 (1965), 205–229. MR 172602, DOI 10.1007/BF00285433
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 663-665
  • DOI: https://doi.org/10.1090/S0002-9904-1967-11815-9
  • MathSciNet review: 0218061